# SDR YENA2021042000249

- Difficulty date: April 15, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 47,473 hours, 16,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 830, SDQ-BOS. INFLIGHT REPORTED THAT AFTER SECOND L/G EXTENSION, THE ""EXIT"" SIGNS AT FWD DOORS DID NOT ILLUMINATE; PERFORMED FUNCTIONAL TEST OF EMERGENCY LIGHTING SYSTEM PER AMM 33--51-00. OPS CK NORMAL.
